# SDR DLL17951346

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Former
- Condition: Corroded
- Location: Bs 1809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P-DOME FORMER STA 1809 Z ANGLE AFT OF STR 42 CORRODED.  REMOVED CORRODED SECTION OF FORMER, FABRICATED NEW FORMER SEGMENT DOUBLER AND INSTALLED PER SRM 53-11-00 FIG 809.
